# SDR SWAA041364

- Difficulty date: May 13, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 55,945 hours, 53,382 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 656215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND KEELBEAM AT BS 727 - 19, STRINGER 27R, AND BS 727 + 9, STRINGER 27L, CORRODED.  REPAIRED KEEL BEAM PER EA.
